MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION?; CATHETER, CONTINUOUS FLUSH
Model Number M001195240
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Hospital.
 
Event or Problem Description
It was reported that catheter fracture occurred.The target lesion was located in the moderately tortuous and mildly calcified liver.A direxion microcatheter was selected for use in transarterial embolization.During the procedure, the part of the metal catheter body that connected to the end of the twist-control head was fractured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).G4 - premarket / 510(k) #: k142259, k163701 device evaluated by mfr: the device was returned for evaluation.Microscopic examination revealed nickel shaft kink and inner lumen kink located approximately 126.5cm from the strain relief.Wire insertion test failed due to inserted guidewire stuck.No other issues were identified with the device.

Brand Name
DIREXION?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21930530
Report Number2124215-2025-26470
Device Sequence Number13033293
Product Code KRA
UDI-Device Identifier08714729839354
UDI-Public(01)08714729839354(17)261022(10)35123973
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195240
Device Catalogue NumberM001195240
Device Lot Number0035123973
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight73 KG